# SDR 9627169989

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Engine: Pwa JT8D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Trim
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED THE NUMBER ONE ENGINE EPR INDICATION WOULD NOT REACH TARGET EPR SETTING.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TRIMMED THE NUMBER ONE ENGINE FUEL CONTROL AND DRAINED THE MOISTURE TRAP, OPERATIONAL CHECK WAS OK.
